# SDR 9JLA3375

- Difficulty date: May 24, 2011
- Submitted: June 2, 2011
- Operation: Air carrier
- Aircraft: N909LA
- Make and model: Cessna 560XL
- Aircraft serial: 5605021
- Aircraft time: 5,235 hours, 4,234 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Gauge
- Part number: 99124978
- Part serial: 02030781A
- Condition: Defective
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N1/ITT GAUGE (RT), N1 DIGITS DO NOT LIGHT, TAPE IS OK.  REMOVED THE DEFECTIVE GAUGE P/N 9912497-8 S/N 02030781A INSTALLED OVERHAULED GAUGE.  FUNCTIONAL CHECKS SATISFACTORY.
